MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Archives of Iranian medicine · 2019

Eosinophilic Granulomatosis with Polyangiitis in a 4-Year-Old Child: Is Montelukast and/or Clarithromycin a Trigger?

Altinel Acoglu Esma, Yazilitas Fatma, Gurkan Asuman, Sari Eyup, Senel Saliha, Akcaboy Meltem

Клинический случайСтатьяПеревод в очереди

Аннотация

The aim of the presentation of this case is to discuss whether there is an association with eosinophilic granulomatosis with polyangiitis (EGPA) and the use of montelukast, and clarithromycin and to discuss a successful treatment course. A 4-year-old girl with a preceding history of asthma attacks and increased eosinophil counts was admitted. She had been using clarithromycin for five days and montelucast for a month. She was eventually diagnosed with EGPA with detailed examination. Clinicians should remember EGPA in children with asthma and hypereosinophilia. Patients receiving leukotriene receptor antagonists and/or macrolides should be monitored for developing a multisystem disease. Treatment with immunosuppressive agents may be required to ensure a good prognosis.

Для цитирования: Altinel Acoglu Esma, Yazilitas Fatma, Gurkan Asuman, Sari Eyup, Senel Saliha, Akcaboy Meltem. Eosinophilic Granulomatosis with Polyangiitis in a 4-Year-Old Child: Is Montelukast and/or Clarithromycin a Trigger?. Archives of Iranian medicine. 2019.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.